# SDR UPS03440339

- Difficulty date: March 6, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FX - KEEL BEAM BOX EXTERIOR I/B SURFACE FOUND SURFACE CORROSION AT STA 1416 TO STA 1456 LBL 7.  (DEPTH 0.055 INCH, WIDTH .75 INCH, LENGTH .75 INCH).  CORROSION REMOVED AND REPROTECTED AS PER SRM AND SRM 51-10-02 BLEND OUT DEPTH 0.009 INCH, WIDTH 1 INCH, LENGTH 3 INCHES WITHIN SRM 53-10-01 LIMITS.
